# SDR CALA2022110203018

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 68,440 hours, 25,830 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE LEFT WING FUEL INDICATD 1000LBS LESS THAN R GT WING WITH IMBAL REQUESTING MEL 2806A FOR LEFT FUEL TANK INDICATION NOTE FQIS INDICATION ALSO NOTE FLIGHT CREW SAID DURING TURNING BACK TO IAH PLACED ON MEL TEST SHOWED NO FAULTS BUT DUE TO HISTORY INOP''ING LEFT ANK FUEL QUANTITY RETURNED TO NORMAL DISPATCH DESK: 81   NAME: ST .DATE: 30-OCT-22- NOC. DESK: 737  NAME: AZ .DATE: 30-OCT-22- OK TO PLACE LEFT WING TANK QTY ON MEL 2806A AT THE GATE TANK UNITS OUT OF CAPACITANCE LIMITS RESISTANCE CHECKED GOOD. F15,F1,F2.F3,F4,F5,F6,F7,F8,F9,F10,F11 TANK UNITS OUT OF CDCCL INSTALLATION PROCEDURES REF AMM 28-41-21-000/400-801. CAPACITANCE LIMITS, RESISTANCE CHECKED GOOD. PERFORMED DRY CAPACITANCE AND RESISTANCE CHECK OF NO.1 FQIS REF PERFORMED DRY CAPACITANCE AND RESISTANCE CHECK OF NO.2 FQIS REF REMOVED AND REPLACED NO.1 FQIS TANK UNITS AMM 28-41-21-710-801. FOUND F15,F1,F2.F3,F4,F5,F6,F7,F8,F9,F10 AMM 28-41-21-710-801. FOUND F15,F1,F2.F3,F4,F5,F6,F7,F8,F9,F10, REQUESTING CLEARANCE FOR INSTALLATION PROCEDURES REF AMM 28-41-21-400-801. 28-41-21-400-801 STEPS 3.A. THRU 3.E.(7). (ABOVE STEP HAS F6 AND F5, F6, F7, F8, F9, AND F10, REF. AMM 28-41-21-400-801 STEPS RIGHT WING FQIS TANK UNITS F15 ,F1 ,F2, F3, F4, F5, F7, F9, F10, INSTALLATION PROCEDURES. F8 THAT IS NOT READY FOR INSPECTION. ALL OTHER PROBES ARE). 3.A. THRU 3.E.(7). AND VERIFIED ALL CDCCL STEPS WAS C/W FOR AND F11, REF. AMM 28-41-21-400-801 STEPS 3.A. THRU 3.E.(7). ROTABLE PARTS CHANGE WAS INDICATED - TT # 115
